# SDR USAA2014082500014

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 4,024 hours, 1,729 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 1240
- Condition: Low Pressure
- Location: R4 Door
- Part time: 4,034 hours, 1,734 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE NEEDS SERVICED.  SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
